# SDR C77A20160331002

- Difficulty date: March 31, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N625CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000225
- Aircraft time: 21,885 hours, 12,574 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17086082003
- Condition: Corroded
- Location: Fuselage
- Part time: 21,885 hours, 12,574 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS EO IS BEING ISSUED TO PROVIDE INSTRUCTIONS TO ACCOMPLISH THE PERMANENT REPAIR OF CORROSION DAMAGE TO THE AFT CABIN FLOOR STRUCTURE RT AFT SEAT TRACK, PN 170-86082-003 AT FRAME 84 & Y=+260.  THE APPROX DAMAGE DIMENSIONS ARE AS FOLLOWS, 4.40 INCHES X 1.0 INCH TO A MAX DEPTH OF .045 INCH DEEP.  BECAUSE THE FLOOR TRACK IS A PSE, ACCOMPLISHMENT OF THIS EO HAS BEEN CLASSIFIED AS A MAJOR REPAIR DUE TO STRENGTH RESTORATION.  THIS IS NOT CLASSIFIED AS FCS, BUT WILL REQUIRE FOLLOW UP INSPECTIONS.  EO E175-53MR-253.1 WILL BE ISSUED TO ACCOMPLISH THE FOLLOW UP INSPECTIONS IAW ANAC DER FORM ATTACHED.  REF TASK 53-23-005-0001, INTERNAL GVI, THRESHOLD OF 20,483FC OR 27,242FH, INTERVAL OF 10,133FC OR 13,476FH, IS SUFFICIENT & IS MET USING THE INSPECTION REQUIREMENTS, MPG & MRBR REVISION 11.  ACCOMPLISHMENT OF THIS MAJOR REPAIR WAS ON EO E175-53MR-253 UNDER WO 2048648.
